Lexapro and withdrawal symptoms

Common Questions and Answers about Lexapro and withdrawal symptoms

lexapro

1028100 tn?1253287899 //www.drugs.com/forum/featured-conditions/lexapro-withdrawal-24681-12.
Avatar m tn Yes that is the kind of symptoms and I would expect from the abrupt withdrawal of this medication. There are usually flu-like symptoms and sweating is one of them so don't be surprised if you have the others also. It is usually unwise to stop these medications abruptly but you can get away with it with this medication but will not get away with it if you try to stop Lexapro abruptly.
Avatar n tn I am experiencing withdrawal symptoms that can only be described as a weird sort of panic attack along with lightning bolts going off in my head,numbness and heat/cold in my arms and legs and my mind is racing. So far my B/P has remained low which is normal with these meds pulse is around 90 to 100 not great but around normal for me. What I am worried about is whether or not these withdrawal symptoms will put too much stress on my heart.
Avatar n tn Lexapro can be one of the more difficult SSRI meds when it comes to withdrawl. Not sure why your doc said that you shouldn't be having withdrawl symptoms after only two weeks off Lex. Even with a Very slow taper off method, you can expect to have withdrawl symptoms for at least 6 to 8 weeks after complete discontinuation. Sometimes even longer depending on the person. Yes, they can be nasty.
Avatar n tn I have been taking Ambien to go to sleep for over a year and fear that I have lost the ability to fall asleep naturally. I would like to stop taking the Ambien but I've been afraid of the withdrawal symptoms. I don't have a doctor right now to help me with this but I will follow any advice that is given to me.
Avatar m tn These sure sound like withdrawal symptoms. I knew someone on Lexapro who went into withdrawal by missing a dose. And did you taper off, or quit abruptly or switch abruptly without tapering off? Taking another med won't necessarily help any with withdrawal. Hope the doctor has a good answer, but this is a least a possibility.
Avatar f tn You are doing the right thing, by working with your doctor. When I was feeling these symptoms, I went back to my doctor and therapist and they worked together and I went on a slower taper which worked much better for me.
387056 tn?1200443777 I stopped taking it immediately and was put on Effexor. I did not have any withdrawl symptoms from the Lexapro whatsoever. Hope its the same for you.
Avatar n tn I have been on Lexapro for about a year and a half now and recently ran out of my perscription about a week ago and i am experiencing some unusual symptoms. I am having these weird almost "brain zap" feelings as well as twitching feelings. I am wondering if this is a normal occurance of not taking the medication or if this may be from something else. Is there anyone that has experience a similar withdrawal symptom??
Avatar f tn I have been on a 10mg/daily dose of Lexapro for about 3 years now and am wondering if there could be dangerous side effects for long term use. I haven't experienced any negative effects since I started the drug, but I wonder if I could be at risk for future problems if I continue using it indefinitely. I was originally prescribed the drug for anxiety symptoms, but have learned of several other health issues that could've been contributing to the anxiety symptoms.
Avatar f tn For the last 2 weeks I have felt very dizzy, missed 3 days of work, went to the doctor, who said I have vertigo. Gave me an antihystamine. She said it's viral. I still feel the same. I have begun to wonder if the vertigo could be caused by withdrawal from Lexapro, which I've been on for years. I also experience mental "mud"--feeling confused and slow to get my thoughts together, as well as trouble remembering. What do you think?
Avatar n tn I consulted my doctor who I will see next week and she immediatley put me back on Lexapro 20 mg. Was the rage and anxiety I experienced a side effect of withdrawing from the Lexapro all together? I didn't want to wait until next week to find out. Thanks for your help.
Avatar f tn And I have been on the generic form of lexapro for anxiety and depression. My doctor made me get off of it 2 years ago with my last pregnancy and now i know once I tell him I am pregnant again it'll be the same response from him that I need to get off of my pill. Even though I will be a mesa without it. Any ladies on here on lexapro /escitalopram and pregnant?
Avatar n tn After almost a year on Effexor XR 75 mg, I tapered off and have been off that med since September. I am now only on Lexapro 15 mg (I used to be on BOTH Effexor XR 75 mg AND Lexapro 20 mg thanks to my know-nothing gumball machine GP, who handed out prescription meds like candy). Also, in the last three weeks I have stopped my tricor medication (to lower my slightly elevated tryglicerides).
Avatar m tn Who are we? You and the Doctor? Why were you prescribed Lexapro to begin with? Depression/anxiety? Keep in mind that a symptom of depression is a significant change in apetite. I have experienced unpleasant symptoms several times when discontinuing an anti deoressant and starting another but they pass and improve. If you discontinue too fast you may experience nausea,sweating,upset stomach,headache, neck pain or vomiting. Symptoms of depression/anxiety may also return.
Avatar m tn It's very possible it's Paxil withdrawal. The best evidence is going back on Paxil appears to have stopped the symptoms -- that's the best way to deal with withdrawal, and it worked. Paxil is very difficult to quit, and you probably went too quickly for you. Lexapro, being a very different med, won't necessarily do anything about withdrawal from Paxil.
Avatar f tn Withdrawal from Lexapro usually occurs when patients stop the medication suddenly. If your plan is to stop lexapro, your doctor will wean you off of it slowly so that you can minimize any withdrawal symptoms you may experience. However seizing is not a common withdrawal symptom when stopping Lexapro. I would discuss any concerns or questions you may have with your doctor and be clear. He/she will be able to help and work with you.
777975 tn?1236334919 You can continue with the wellbutrin and that should take care your withdrawal symptoms. If you just continue as you are or you may have the withdrawal symptoms for another week or 10 days.
Avatar f tn If you're not on a med anymore your depression may be coming back. That is what it seems like. I know when I dont take my mess I go crazy and am upset all the time. I'm only 18 and am taking welbutrin, Prozac, and Xanax. I used to take lexapro and would be on the highest dosage but I didnt feel anything. I do remember though when I did switch Meds I would get bad headaches and be dizzy, but that all goes away in a few days. But to answer your question, maybe you are depressed again.
Avatar m tn would not take lexapro and effexor together. for effexor withdrawal i take omega3 fish oil caps twice a day//benadryl as needed for dizzyness\\ b12 sublingualtwice a day\\st. johns wort twice a day// vitamin d3 twice a day ---ibuprofen(motrin) as needed for muscle pain. as far as i am concerned, i will never take a prescription rx. for anxiety and depression again. i also have ptsd. i am sticking to st. johns wort and omega 3 fish oil caps. both will treat depression.
Avatar n tn I have been on lexapro for .... about a year and a half now, maybe two years. Once I started taking it i immediately realized that I hadn't felt that good since high school, i felt like my old self again from 12 years ago. So I thought it was a God-send drug. Well, my insurance doesn't cover it so every once in a great while there will be a month go by where I can't afford it and will have no choice but to go without temporarily. And let me tell ya, that is some scary stuff!
Avatar n tn I did come off Effexor and Lexapro and both of these were very difficult and took a long time to wean myself off of. My two questions are what withdrawal Symptoms can I expect when I discontinue taking Geodon, and what is the best way to come off this drug? Please respond to my questions. I need advice.